Equivalence Classes of Uninorms


Creative Commons License

AŞICI E.

FILOMAT, vol.33, no.2, pp.571-582, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902571a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.571-582

Abstract

In this paper, some properties of an order induced by uninorms are studied. The set of incomparable elements with respect to the U-partial order for any uninorm on bounded lattices is investigated. Also, an equivalence relation on the class of uninorms induced by a U-partial order is investigated and discussed. Finally, the relationships between an order induced by uninorms and distributivity property for uninorms are investigated.